| Model Number |
IntelliVue MMX |
| Medical Device Problem Code |
Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on an intellivue mmx indicating that during testing spo2 during preventive maintenance, they were getting erratic readings and they were unable to get a stable spo2 measurement.The device was not in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.